# SDR WX0A2021051273711

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 59,058 hours, 22,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FOUR EPSU BATTERIES FOUND BAD DURING TEST. / REMOVED AND REPLACED ALL FOUR EPSU BATTERIES IAW AMM 33-51-38"
